Results 1 to 5 of 5
Like Tree2Likes
  • 2 Post By ScotchGuard02

Thread: Acne is not caused by E2??

  1. #1
    VII
    VII is offline New Member
    Join Date
    Jul 2017
    Posts
    30

    Acne is not caused by E2??

    My acne on cycle is unbelievable. My arms are absolutely covered with cysts and I have to wear long sleeves when in public.

    I assumed it was because of high E2 so I ramped up my adex to .5mg ED.

    Now I have no emotions at all. I have no soul. But I do have acne!

    How can it be?

  2. #2
    VII
    VII is offline New Member
    Join Date
    Jul 2017
    Posts
    30
    Ok I should add: I was on Test C, Test P and NPP with .5mg caber EW and a lower dose adex for a month. Ramped up the adex as mentioned above. Didnt help. Dropped the Test P and NPP and am now cruising on Test C but still I have the acne.

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    Would it be correct to assume that this is your first cycle or one of your first cycles? It isn't just the E2 that causes acne. When you introduce exogenous Test into your system, your body thinks you're a teenager again. The sebaceous gland start to gush oil through your skin. If there is just a speck of dirt, your pore will clog and you'll get acne. Even dead skin on your dermal layer can cause acne. The more painful ones aren't even acne, it's those darn ingrown cysts. The ones that are the size of a quarter and ANGRY. The more compounds you add along with Test the more it disrupts your natural HPTA system. Just because you control your E2 doesn't mean your HPTA is back to normal. It's going to take some time. If the acne/cysts are too severe you can get a script for accutane. Accutane works but they have their own side affects. It's best to go slow when adding compounds to your cycle. Good luck.
    Northernpumps and TRA like this.

  4. #4
    VII
    VII is offline New Member
    Join Date
    Jul 2017
    Posts
    30
    Hey, thank you Scotch.

    Yes this is my second cycle. Last cycle was basically Test only and I controlled the E2 pretty good. I was able to draw blood every week and really got to know my E2. Also, I was able to control the acne almost completly with adex. I didn't have to take the E2 down very far for the acne to clear up. But this time I lost control totally. Almost crashing my E2 didnt help. I'm left to believe it was the NPP. I did use caber, but seems it didnt help with the acne.

    If that's the case I guess I'd have to use Roaccutane if I'm going to use nandrolone or even 19-nors again.

    Actually I think I overdid this cycle. hehe Last cycle was 500 test per week, this one was 700 test and 700 npp a week....

  5. #5
    Join Date
    Aug 2010
    Posts
    7,800
    Quote Originally Posted by VII View Post
    Hey, thank you Scotch.

    Yes this is my second cycle. Last cycle was basically Test only and I controlled the E2 pretty good. I was able to draw blood every week and really got to know my E2. Also, I was able to control the acne almost completly with adex. I didn't have to take the E2 down very far for the acne to clear up. But this time I lost control totally. Almost crashing my E2 didnt help. I'm left to believe it was the NPP. I did use caber, but seems it didnt help with the acne.

    If that's the case I guess I'd have to use Roaccutane if I'm going to use nandrolone or even 19-nors again.

    Actually I think I overdid this cycle. hehe Last cycle was 500 test per week, this one was 700 test and 700 npp a week....
    You're young and you'll cycle for a long time. Go slow. Increase doses slowly and add only 1 compound at a time. Over time, your body will acclimate to the swings in hormone somewhat and you'll get less sides. Every cycle experience is good. Some are good example of a bad experience but we learn and grow from those too.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •